# SDR ASAA2017041520452

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 19,432 hours, 5,649 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24070
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 6,100 hours, 1,719 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER ENGINE START AND WOULD NOT RESET WITHOUT VERY HIGH CABIN TEMP.  ACFT GROUNDED. PERFORMED TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002. FAULT TCV PRESENT AND WILL NOT RESET. VERIFIED RAM AIR DOOR FULL OPEN AND LIGHT ILLUMINATED. REPLACED TEMP CONTROL VALVE IAW AMM 21-51-10-000-801, AND 21-51-10-400-801. FAULT CLEARED AND GROUND VERIFICATION CHECK GOOD AND PACK LIGHT REMAINS OUT.
